Next Article in Journal
On the Local Convergence of Two-Step Newton Type Method in Banach Spaces under Generalized Lipschitz Conditions
Next Article in Special Issue
Mathematical Analysis of Oxygen Uptake Rate in Continuous Process under Caputo Derivative
Previous Article in Journal
Fuzzy Numerical Solution via Finite Difference Scheme of Wave Equation in Double Parametrical Fuzzy Number Form
Previous Article in Special Issue
Models for COVID-19 Daily Confirmed Cases in Different Countries

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 668

Article: Calculation of Two Types of Quaternion Step Derivatives of Elementary Functions
Authors: by Ji Eun Kim

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop